# SDR IPXA11M68238

- Difficulty date: July 23, 2011
- Submitted: July 27, 2011
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- System (JASC): 5297 · Door System Wiring
- Part: Connector
- Part number: DC36E10GSN
- Condition: Damaged
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 MAIN ENTRY DOOR WILL NOT OPEN.  DURING T/S FOUND WIRES RIPPED OUT OF DR1884 AT LT FOD DOOR UP LIFT SWITCH.  R & R CONNECTOR PLUG IAW SWPM 20-31-15 AND WDM 52-11-01 AND WDM 33-22-01.  OPERATED DOOR ELECTRICALLY, DOOR OPS NORMAL.
